MathSciNet Relay Station
MathSciNet bibliographic data
MR570714 (81j:20021) 20C20
Broué, Michel; Puig, Lluís Characters and local structure in $G$-algebras. J. Algebra 63 (1980), no. 2, 306–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement